# SDR IPXA2016090207768

- Difficulty date: August 9, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: BUM7014503
- Part serial: ELA49343
- Condition: Chafed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CHAFE DAMAGE ON NR 2 ENGINE HEAT EXCHANGER PNEUMATIC DUCT ASSEMBLY.  CHAFE DAMAGE REPAIRED IAW EA 011-3610-01-A6421, REV  IR AND EO MD11-3610-61740-A.
